Journal Information

Statistics

Letter to the Editor
Sustained severe intestinal edema after nafamostat mesilate-associated anaphylactic reaction during hemodialysis
Edema intestinal grave y prolongado después de reacción anafiláctica relacionada con nafamostat mesilato durante la hemodiálisis
Mitsutoshi Shindo, Susumu Ookawara
Corresponding author
su-ooka@hb.tp1.jp

Corresponding author.
, Taisuke Kitano, Hiroki Ishii, Haruhisa Miyazawa, Kiyonori Ito, Yuichiro Ueda, Keiji Hirai, Taro Hoshino, Yoshiyuki Morishita
Division of Nephrology, First Department of Integrated Medicine, Saitama Medical Center, Jichi Medical University, Saitama, Japan
Read
455
Times
was read the article
188
Total PDF
178
Total HTML
89
Total EPUB
Share statistics
Article information
ISSN: 20132514
Original language: English
The statistics are updated each day
Year/Month Html Pdf Epub Total
2020 February 7 11 17 35
2020 January 22 32 25 79
2019 December 21 17 10 48
2019 November 15 15 5 35
2019 October 14 4 3 21
2019 September 11 19 2 32
2019 August 17 12 2 31
2019 July 19 24 9 52
2019 June 21 22 8 51
2019 May 23 22 6 51
2019 April 8 10 2 20
Idiomas
Nefrología (English Edition)

Subscribe to our newsletter

es en

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?

es en
Política de cookies Cookies policy
Utilizamos cookies propias y de terceros para mejorar nuestros servicios y mostrarle publicidad relacionada con sus preferencias mediante el análisis de sus hábitos de navegación. Si continua navegando, consideramos que acepta su uso. Puede cambiar la configuración u obtener más información aquí. To improve our services and products, we use "cookies" (own or third parties authorized) to show advertising related to client preferences through the analyses of navigation customer behavior. Continuing navigation will be considered as acceptance of this use. You can change the settings or obtain more information by clicking here.